Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 48, NWS Albuquerque, NM

October 3, 2017De Baca County, Guadalupe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Oct 3, 2017, 9:36 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2017, 9:36 PM MDT (03:36 UTC)
Expired
Oct 4, 2017, 12:30 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties De Baca County, NM, Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 10:30 PM MDTFLASH FLOODSumner Lake, NMFOUR TO 6 INCHES OF RAINFALL RESULTED IN FLASH FLOODING ALONG ALAMOGORDO CREEK AND SALADO CREEK DRAINAGES WITH NUMEROUS LOW WATER CROSSINGS FLOODED.
Oct 3, 10:30 PM MDTFLASH FLOODSumner Lake, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3181 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

534 
WGUS55 KABQ 040336
FFWABQ
NMC011-019-040630-
/O.NEW.KABQ.FF.W.0048.171004T0336Z-171004T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
936 PM MDT TUE OCT 3 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Northwestern De Baca County in east central New Mexico...
  East central Guadalupe County in east central New Mexico...

* Until 1230 AM MDT.

* At 934 PM MDT, Doppler radar indicated thunderstorms producing 
  very heavy rain across northern Dec Baca and east central 
  Guadalupe Counties northeast of Fort Sumner. Flash flooding is 
  expected to begin shortly. Rainfall amounts between 2 and 4 inches 
  will be common with these storms. Flash flooding of Salada Creek 
  and other nearby Pecos River drainages is likely. 

* Some locations that will experience flooding include...
  Fort Sumner, Sumner Lake State Park and Sumner Lake. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage and low lying areas.

&&

LAT...LON 3489 10435 3446 10424 3452 10470 3476 10470

$$

CA
2 follow-up statements
244 
WGUS75 KABQ 040520
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1120 PM MDT TUE OCT 3 2017

NMC011-019-040630-
/O.CON.KABQ.FF.W.0048.000000T0000Z-171004T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Baca-Guadalupe-
1120 PM MDT TUE OCT 3 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT FOR
NORTHWESTERN DE BACA AND EAST CENTRAL GUADALUPE COUNTIES...

At 1117 PM MDT, Doppler radar indicated thunderstorms producing very 
heavy rain moving slowly east across northern De Baca County and far 
southeast Guadalupe County. Flash flooding of Salada Creek and other 
Pecos River drainages is likely. 

Some locations that will experience flooding include...
Fort Sumner, Sumner Lake State Park and Sumner Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flash flooding.

To report flooding, contact your local law enforcement agency and the
National Weather Service Office in Albuquerque when you can do so
safely.

&&

LAT...LON 3489 10435 3446 10424 3452 10470 3476 10470

$$

CA
622 
WGUS75 KABQ 040629
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1229 AM MDT WED OCT 4 2017

NMC011-019-040636-
/O.EXP.KABQ.FF.W.0048.000000T0000Z-171004T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Baca-Guadalupe-
1229 AM MDT WED OCT 4 2017

...THE FLASH FLOOD WARNING FOR NORTHWESTERN DE BACA AND EAST CENTRAL
GUADALUPE COUNTIES WILL EXPIRE AT 1230 AM MDT...

Moderate rain from scattered showers and storms will continue 
through 2 AM MDT northeast of Fort Sumner in the previously warned 
area. However, additional rainfall is not expected to create life 
threatening flash flooding. 

Please continue to heed any remaining road closures and report 
flooding to local law enforcement officials.

LAT...LON 3489 10435 3446 10424 3452 10470 3476 10470

$$

CA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 5:37 PM MDT, 3 hours 59 minutes earlier.

Area forecast discussion, Oct 3, 5:37 PM MDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
537 PM MDT Tue Oct 3 2017

.AVIATION...
00Z TAF CYCLE
The cold front has started to trigger showers and thunderstorms east
of the central mountain chain this evening and they will continue to
increase in coverage and intensity tonight, some storms with heavy
rain, hail and strong wind gusts. Some thunderstorms will probably
develop during the late night hours across central areas as the
front pushes into the central valley. Farther east, upslope flow will
result in rain, areas of fog and low clouds with MVFR and IFR
conditions that will linger through at least mid day Wednesday;
breaking up in some areas briefly during the afternoon, only to sock
back in with showers and thunderstorms Wednesday evening. Ample
moisture with the front will spread showers and thunderstorms west
across most of the forecast area on Wednesday with a threat of
locally heavy rainfall, especially in the east.

&&

.PREV DISCUSSION...319 PM MDT Tue Oct 3 2017...
.SYNOPSIS...
Strong afternoon storms expected tonight across the eastern plains
with few possibly becoming severe, with more numerous storms across
central and eastern NM Wednesday and Thursday. Flash flooding will
likely be a concern Wednesday where the heaviest downpours occur.
Drier weather conditions prevail starting Friday and into the
weekend.

&&

.DISCUSSION...
A backdoor front has moved into the NE plains today, with higher Td's
and southerly remaining over the SE plains up to about I-40 this
afternoon. Instability will be moderate to high across the east where
CAPE values are 2000-3000 J/kg in the RAP13 analysis, along with
40-60kt sfc-6km shear will allow for storms to become severe across
the eastern plains this evening. Storms will also be capable of
producing localized heavy rains.

As an upper low over CA ejects into the northern Great Basin, and an
high over the eastern U.S. builds into Texas, the increased moisture
behind the backdoor and over the SE plains will advect further west
to the continental divide Wed-Thu. This will set up numerous storms
Wed-Thu afternoons. With soil moistures already fairly high over
much of NM, and tonight's expected precipitation over the eastern
plains, the threat of flash flooding is certainly likely where the
heaviest downpours occur Wed and potentially again Thu, certainly
across the eastern plains. Storm total accumulations from now through
Thursday are peaking across the eastern plains where 2-3" are
possible.

Models continue to show the upper low opening up to a trough over the
northern Rockies by Friday bringing in drier weather across the west.
A backdoor front Saturday could keep a few storms going Saturday
along the Sangre's, but the real story is the drying trend this
weekend and into next week.

24

&&

.FIRE WEATHER...
Humidities will increase and showers and thunderstorms will become
more widespread from the central mountain chain eastward starting
tonight, then across western areas as well on Wednesday. A back door
cold front will push through gaps in the central mountain chain with
a moderately gusty east canyon wind in the middle Rio Grande Valley
and Santa Fe areas tonight into Wednesday morning. An upper level
low pressure system tracking northeastward across the Great Basin
and northern Rockies will continue to draw low level moisture over
the state through Thursday. PWATs over 1 inch across central and
southeast areas are expected Wednesday and Thursday with record
values for those dates forecast at Albuquerque. Between tonight and
Thursday evening, much of the area from the continental divide
eastward can expect total accumulations between  1/2-1 inch, except
from 1-1.5 inches with locally higher amounts east of the central
mountain chain. Lighter amounts are expected west of the continental
divide.

The upper level low will begin to migrate eastward onto the upper
Great Plains Thursday night and Friday, steering drier air over New
Mexico. A Pacific cold front will also arrive from the west and
northwest on Friday with dry air. West winds will become breezy to
windy Friday afternoon from the central mountain chain eastward.
Isolated showers and thunderstorms lingering on Friday will favor
locations east of the continental divide, and these could get a
boost from a back door cold front that penetrates northeast areas
Friday evening. Persistent dry air flowing into the area from the
west and northwest on Saturday will cause humidities to continue to
trend downward with dry weather expected Saturday and Sunday.

An upper level trough crossing the northern and central Rockies will
send a somewhat moist back door cold front southwestward through the
state starting Sunday.  The system could trigger some showers and
thunderstorms from the northern mountains eastward as early as
Sunday night.

Vent rates will be poor in the wake of the cold front along and east
of the central mountain chain on Wednesday.  There will be some
ventilation improvement along and just east of the central mountain
chain Thursday, then continued improvement areawide as winds
strengthen on Friday. In the wake of Friday's Pacific cold front
mostly poor ventilation is expected Saturday, and some of the poor
readings may linger behind the back door cold front across NE and E
central areas on Sunday.

44

&&

.AVIATION...
18Z TAF CYCLE

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Oct 3, 3:34 PM MDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
334 PM MDT Tue Oct 3 2017

NMZ501>540-041100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
334 PM MDT Tue Oct 3 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

There is a marginal risk of severe thunderstorms across the east-
central plains tonight after 5pm are possible. Storms will be capable
of producing hail, strong winds, and localized heavy rainfalls.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous afternoon storms are expected once again Wed
afternoon. Increased moisture advection into western NM, along with
preceding storm activity across the eastern plains has increased the
chance for localized flash flooding across the eastern plains
Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Special weather statement, Oct 3, 6:46 PM MDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
646 PM MDT TUE OCT 3 2017

NMZ529-532-533-040115-
Eastern San Miguel County-Guadalupe County-Northeast Highlands-
646 PM MDT TUE OCT 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND
NORTH CENTRAL GUADALUPE COUNTIES UNTIL 715 PM MDT...

At 645 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Colonias, or 16 miles north of Santa Rosa, moving
northwest at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central San
Miguel and north central Guadalupe Counties.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3507 10469 3520 10501 3545 10476 3523 10456
TIME...MOT...LOC 0045Z 123DEG 9KT 3519 10470

DPorter
Special weather statement, Oct 3, 7:28 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
728 PM MDT TUE OCT 3 2017

NMZ533-537-040200-
Guadalupe County-De Baca County-
728 PM MDT TUE OCT 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND
SOUTHWESTERN GUADALUPE COUNTIES UNTIL 800 PM MDT...

At 727 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Vaughn, moving north at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central De
Baca and southwestern Guadalupe Counties.

This includes Highway 285 between Mile Markers 188 and 199.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3440 10492 3440 10509 3462 10517 3465 10477
TIME...MOT...LOC 0127Z 171DEG 18KT 3448 10502

24
Special weather statement, Oct 3, 7:29 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
729 PM MDT TUE OCT 3 2017

NMZ532-533-040200-
Eastern San Miguel County-Guadalupe County-
729 PM MDT TUE OCT 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES UNTIL 800 PM MDT...

At 729 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Santa Rosa Lake State Park, or 19 miles north of
Santa Rosa, moving north at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Variadero.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3513 10446 3515 10470 3543 10472 3544 10465
      3545 10464 3542 10431
TIME...MOT...LOC 0129Z 189DEG 20KT 3521 10458

DPorter
Special weather statement, Oct 3, 8:10 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
810 PM MDT TUE OCT 3 2017

NMZ538-539-040245-
Eastern Lincoln County-Chaves County Plains-
810 PM MDT TUE OCT 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
NORTHWESTERN CHAVES COUNTIES UNTIL 845 PM MDT...

At 810 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Mesa, or 40 miles northwest of Roswell, moving
northeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Lincoln and northwestern Chaves Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3375 10484 3383 10504 3406 10496 3394 10467
TIME...MOT...LOC 0210Z 205DEG 8KT 3386 10491

40
Special weather statement, Oct 3, 8:11 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
811 PM MDT TUE OCT 3 2017

NMZ533-537-040245-
Guadalupe County-De Baca County-
811 PM MDT TUE OCT 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DE BACA AND
SOUTHWESTERN GUADALUPE COUNTIES UNTIL 845 PM MDT...

At 811 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles east of Vaughn, moving northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of west central De
Baca and southwestern Guadalupe Counties.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3442 10499 3456 10505 3474 10481 3446 10464
TIME...MOT...LOC 0211Z 233DEG 10KT 3452 10494

24
Special weather statement, Oct 3, 9:16 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
916 PM MDT TUE OCT 3 2017

NMZ533-537-040345-
Guadalupe County-De Baca County-
916 PM MDT TUE OCT 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DE BACA AND EAST
CENTRAL GUADALUPE COUNTIES UNTIL 945 PM MDT...

At 916 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Sumner Lake State Park, or 20 miles south of Santa
Rosa, moving northeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central De
Baca and east central Guadalupe Counties.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3454 10455 3467 10470 3486 10453 3467 10430
TIME...MOT...LOC 0316Z 226DEG 8KT 3466 10456

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 6:46 PM MDTSpecial Weather StatementABQSan Miguel29 min
Oct 3, 7:28 PM MDTSpecial Weather StatementABQGuadalupe32 min
Oct 3, 7:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 3, 8:10 PM MDTSpecial Weather StatementABQ35 min
Oct 3, 8:11 PM MDTSpecial Weather StatementABQGuadalupe34 min
Oct 3, 8:16 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel119 min
Oct 3, 9:02 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe118 min
Oct 3, 9:11 PM MDTAreal Flood AdvisoryABQChaves, Lincoln94 min
Oct 3, 9:16 PM MDTSpecial Weather StatementABQGuadalupe29 min
Oct 3, 9:46 PM MDTSpecial Weather StatementABQHarding44 min
Oct 3, 9:50 PM MDTSpecial Weather StatementABQDe Baca40 min
Oct 3, 9:57 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Oct 3, 10:19 PM MDTSpecial Weather StatementABQDe Baca41 min
Oct 3, 11:05 PM MDTSpecial Weather StatementABQQuay40 min
Oct 3, 11:15 PM MDTFlash Flood WarningABQDe Baca, Guadalupe, Quay3 hr
Oct 3, 11:37 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel113 min
Oct 3, 11:45 PM MDTSpecial Weather StatementABQDe Baca45 min
Oct 4, 12:26 AM MDTSpecial Weather StatementABQCurry49 min
Oct 4, 12:58 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Harding, Quay, Roosevelt3 hr
Oct 4, 9:16 AM MDTAreal Flood AdvisoryABQDe Baca3 hr
Oct 4, 10:52 AM MDTFlash Flood WatchABQ43 hr
Oct 4, 2:04 PM MDTAreal Flood AdvisoryABQCurry116 min
Oct 4, 2:11 PM MDTSpecial Weather StatementABQ49 min
Oct 4, 2:35 PM MDTSpecial Weather StatementABQ25 min
Oct 4, 2:46 PM MDTSevere Thunderstorm WarningABQCibola, McKinley44 min
Oct 4, 2:56 PM MDTSevere Thunderstorm WarningABQRio Arriba, Sandoval49 min
Oct 4, 3:21 PM MDTAreal Flood AdvisoryABQCibola114 min
Oct 4, 3:30 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, McKinley, Sandoval45 min
Oct 4, 3:33 PM MDTSevere Thunderstorm WarningABQRio Arriba42 min
Oct 4, 3:35 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan115 min
Oct 4, 4:00 PM MDTFlash Flood WarningABQCibola, McKinley, Sandoval2 hr
Oct 4, 4:14 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval46 min
Oct 4, 4:46 PM MDTSpecial Weather StatementABQValencia29 min
Oct 4, 4:49 PM MDTFlash Flood WarningABQSandoval116 min
Oct 4, 5:00 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Oct 4, 5:00 PM MDTSpecial Weather StatementABQSandoval30 min
Oct 4, 5:09 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe51 min
Oct 4, 5:13 PM MDTSpecial Weather StatementABQValencia47 min
Oct 4, 5:32 PM MDTFlash Flood WarningABQBernalillo, Sandoval118 min
Oct 4, 5:48 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe117 min
Oct 4, 5:54 PM MDTSpecial Weather StatementABQTaos36 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.